American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Shuqiang Zhu. Eulerian relative equilibria of the curved $3$-body problems in $\mathbf{S}^2$. Proc. Amer. Math. Soc. 142 (2014) 2837-2848.
Abstract, references, and article information
View Article: PDF

[2] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information
View Article: PDF

[3] Alessandra Celletti and Luigi Chierchia. KAM stability and celestial mechanics. Memoirs of the AMS 187 (2007) MR 2307840.
Book volume table of contents

[4] Jerrold E. Marsden and Shane D. Ross. New methods in celestial mechanics and mission design. Bull. Amer. Math. Soc. 43 (2006) 43-73. MR 2188175.
Abstract, references, and article information
View Article: PDF

[5] Florin Diacu, Ernesto Pérez-Chavela and Manuele Santoprete. Saari's conjecture for the collinear $n$-body problem. Trans. Amer. Math. Soc. 357 (2005) 4215-4223. MR 2159707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Martha Alvarez, Montserrat Corbera, Joaquin Delgado and Jaume Llibre. The number of planar central configurations for the $4$--body problem is finite when $3$ mass positions are fixed. Proc. Amer. Math. Soc. 133 (2005) 529-536. MR 2093077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] G. D. Birkhoff. A mathematical critique of some physical theories. Bull. Amer. Math. Soc. 37 (2000) 65 - 74.
Abstract, references, and article information
View Article: PDF

[8] Christopher K. McCord. Bifurcations of the Hill's region in the three body problem. Proc. Amer. Math. Soc. 127 (1999) 2135-2142. MR 1487328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Christopher K. McCord, Kenneth R. Meyer and Quidong Wang. The integral manifolds of the three body problem. Memoirs of the AMS 132 (1998) MR 1407897.
Book volume table of contents

[10] Jaume Llibre and Donald G. Saari. Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems . Trans. Amer. Math. Soc. 347 (1995) 3017-3030. MR 1297534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kenneth Meyer and Qiu Dong Wang. Global phase structure of the restricted isosceles three-body problem with positive energy . Trans. Amer. Math. Soc. 338 (1993) 311-336. MR 1136546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Florin N. Diacu. A generic property of the bounded syzygy solutions . Proc. Amer. Math. Soc. 116 (1992) 809-812. MR 1123650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] W. L. Williams. Permanent configurations in the problem of five bodies . Trans. Amer. Math. Soc. 44 (1938) 563-579. MR 1501982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Carl Ludwig Siegel. \"Uber die algebraischen Integrale des restringierten Dreik\"orperproblems . Trans. Amer. Math. Soc. 39 (1936) 225-233. MR 1501845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Carl Jenness Coe. Exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 34 (1932) 811-837. MR 1501665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bernard Osgood Koopman. On rejection to infinity and exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 29 (1927) 287-331. MR 1501390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] F. H. Murray. Errata: ``On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 1, 109--118; 1501334] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies. II . Trans. Amer. Math. Soc. 28 (1926) 109-118. MR 1501334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies . Trans. Amer. Math. Soc. 28 (1926) 74-108. MR 1501333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Daniel Buchanan. Asymptotic planetoids . Trans. Amer. Math. Soc. 23 (1922) 409-431. MR 1501209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Daniel Buchanan. A new isosceles-triangle solution of the three body problem . Trans. Amer. Math. Soc. 16 (1915) 259-274. MR 1501012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Frank Walker Reed. On singular points in the approximate development of the perturbative function . Trans. Amer. Math. Soc. 10 (1909) 485-509. MR 1500851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Forest Ray Moulton. A class of periodic solutions of the problem of three bodies with application to the lunar theory . Trans. Amer. Math. Soc. 7 (1906) 537-577. MR 1500767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1